On the Nonoscillatory Properties of Solutions of a Functional Differential Equation
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 11-19
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1980_17_a1,
author = {Lu-San Chen},
title = {On the {Nonoscillatory} {Properties} of {Solutions} of a {Functional} {Differential} {Equation}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {11--19},
year = {1980},
volume = {17},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a1/}
}
Lu-San Chen. On the Nonoscillatory Properties of Solutions of a Functional Differential Equation. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 11-19. http://geodesic.mathdoc.fr/item/MR_1980_17_a1/